MathSciNet Relay Station
MathSciNet bibliographic data
MR2166968 46L55 (22D10 46L05 54H20)
Rieffel, Marc A. Integrable and proper actions on $C^*$-algebras, and square-integrable representations of groups. Expo. Math. 22 (2004), no. 1, 1–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement